# SDR CA040416002

- Difficulty date: April 16, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 15,320 hours
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 8100 · Exhaust Turbine System (Reciprocating)
- Part: Support
- Part number: LW18302
- Condition: Cracked
- Location: Turbocharger
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TURBOCHARGER SUPPORT MOUNT FOUND CRACKED ON LOWER LT TUBE.
